Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness and weakness after switching from Oxycodone to Hydrocodone-Acetaminophen?

My mother s doctor changed her prescription from Oxycodone to hydrocodone Acetaminophen on Friday. She took the new medicine starting yesterday morning and woke up today (Sunday) dizzy, weak, and sick to her stomach. Should she continue with the new meds or go back to the oxycodone today?
Tue, 3 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.



Yes, these symptoms are common with this drugs.

However they are not permanent, So I would advise if the symptoms are not very troublesome. She should continue for few days. However, if symptoms are unbearable then you should stop it and return to your doctor before any decision .



Hope I have answered your query.

Let me know if I can assist you further.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

just wondering if there is acetaminophen in oxycodone. needing to keep track of how much I m using. just had surgery and prescribed hydrocodon and oxycodone which is only to be used in between hydrocodone if needed. also take meds OTC and prescription that have acetaminophen so keeping a log of what I m taking.

doctor1 MD

I have taken 9 capsules out of 15 of CLINDAMYCIN HCL 300 MG since Wednesday for preventative reasons from minor oral surgery. For the same condition, I have also taken HYDROCODON-ACETAMINOPHINE 7.5MG-325 MG every four hours for a total of 14 tablets. I am having pain and weakness upon usage in the top of my right forearm. not a throbbing pain, only when I movement. Knowing the muscle issues with CIPRO , I am extra vigilant. Could this be a side effect of the usage of these 2 drugs?

doctor1 MD

My mother ( 85 years old) went through surgery and she was given hydrocodon - acetaminophn yesterday I have given her in a period of 7 hours 4 pills and now she is having hallucinations and seeing and feeling scare... what should we do because her DR is not answering...!!!